MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM
Model Number 01.12.026
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2020: lot 181759: (b)(4) items manufactured and released on 08-jun-2018.Expiration date: 2023-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 36 size s - 4 (k112115) lot.1903859.Batch review performed on 26 february 2020: lot 1903859: (b)(4) items manufactured and released on 24-july-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional implant involved: cup: versafitcup cc trio 01.26.45.1152 acetabular shell cc trio no-hole 52 (k122911) lot.1904412.Batch review performed on 26 february 2020: lot 1904412: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2024-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mectacer 01.29.413 ceramic liner 36 / e lot.1903875 - not distributed in us.Batch review performed on 26 february 2020: lot 1903875: (b)(4) items manufactured and released on 26-jul-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Clinical evaluation performed by medical affairs manager early infection in cementless tha, 2 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery about 3 months after primary for infection.The patient came back with an abscess on the anterior part of the thigh and an epidermal germ which have led to two punctures.All hip hardware revised successfully.
 
Additional Manufacturer Narrative
Visual inspection.Stem neck with scratches due to revision surgery.Signs of osseointegration and residual ha as well.Acetabular shell and liner with signs of extraction, shell with residual ha and signs of osseointegration as well.Femoral head with signs of extraction.It is not possible to determine an implant design related failure root cause.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9829930
Report Number3005180920-2020-00155
Device Sequence Number2422023
Product Code JDI
UDI-Device Identifier07630030802072
UDI-Public07630030802072
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model Number01.12.026
Device Catalogue Number01.12.026
Device Lot Number181759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight87